# SDR SIMA20130914002

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 33,852 hours, 31,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ABOVE FWD F/A SEAT HOLDER BROKEN.  R & R FWD F/A FLASHLIGHT HOLDER IAW MM 33-50-16, OPS CHECKED GOOD.
